Kansas, 2008

Hail and Damaging Winds in Kansas, May 24 to 25, 2008

May 24 to 25, 2008 · NWS ICT · 24 events in 4 counties and zones

Strong to severe thunderstorms developed across north-central Oklahoma and south-central Kansas from the evening hours of May 24th through the early morning hours of the 25th, ahead of a strong dryline draped across the central and southern plains. Activity then spread east to northeast across south-central Kansas and into the Flint Hills.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
24

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ICT wrote it up.

Strong to severe thunderstorms developed across north-central Oklahoma and south-central Kansas from the evening hours of May 24th through the early morning hours of the 25th, ahead of a strong dryline draped across the central and southern plains. Activity then spread east to northeast across south-central Kansas and into the Flint Hills. Hail as large as golfballs occurred as well as winds up to 60 mph.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before the first event at May 24, 8:50 PM CST, 1 hour 42 minutes earlier.

Area forecast discussion, May 24, 8:50 PM CST, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
950 PM CDT SAT MAY 24 2008

.UPDATE...

.SHORT TERM...
TONIGHT:
PERSISTENT STRONG-SEVERE +TSRA CLUSTER THAT HAS BEEN FESTERING OVER
NC OK ALL AFTERNOON & EVENING CONTINUES TO DRIFT NE15 TOWARD OK/KS
BORDER AS OF 930PM CDT. WITH THE CLUSTER BEING SUSTAINED BY RICH
PERSISTENT SFC-850MB NWD MOISTURE ADVECTION COUPLED WITH DEEP MID
TO UPR LOW DRIFTING NE OVER NRN ROCKIES HAVE SHARPENED POP GRADIENT
ASSIGNING 50% TO EXTREME SC KS WITH POPS GREATLY TAPERED TO 20%
ALONG KICT COUNTRY PERIMETER.

.AVIATION...
UPDATE TO 00Z TAF:
PER SHORT TERM HAVE INTRODUCED VCTS TO KICT FOR DURATION OF THE
NIGHT.

&&

.PREV DISCUSSION... /ISSUED 650 PM CDT SAT MAY 24 2008/

UPDATE...

AVIATION...
00Z TAF ISSUANCE: KRSL/KSLN/KHUT/KICT/KCNU
MOISTURE-LADEN SLY FLOW WILL PERSIST OVER ALL OF C...SC & SE KS
THROUGHOUT THE 00Z TAF CYCLE...SPREADING AREAS OF 1,500-2,500 FT
CUMULUS FRACTUS OVER PRIMARILY THE KICT...KHUT & KSLN TERMINALS
WHERE BETTER ALIGNED WITH LWR-DECK MOISTURE AXIS. MORNING HEATING
COUPLED WITH GRADUALLY INCREASING SLY FLOW IN 1,000-5,000 FOOT
LAYER SHOULD SCOUR OUT MOST...IF NOT ALL...OF THESE PESKY LOW
CLOUDS BY 15Z SUN.

PREV DISCUSSION... /ISSUED 341 PM CDT SAT MAY 24 2008/

DISCUSSION...
FORECAST CHALLENGE/CONCERN/HIGHLIGHTS FOCUS AROUND THUNDERSTORM
CHANCES THIS AFTERNOON THROUGH TUESDAY NIGHT/WEDNESDAY.

LATEST SURFACE ANALYSIS INDICATES A WAVY DRYLINE STRETCHING FROM
NEBRASKA...SOUTH THROUGH KANSAS...AND INTO SOUTHWEST OKLAHOMA.
MEANWHILE...AN OLD OUTFLOW BOUNDARY FROM OVERNIGHT CONVECTION
EXTENDS FROM ARKANSAS...WEST/NORTHWEST THROUGH OKLAHOMA...AND
NORTHWARD THROUGH SOUTH-CENTRAL/CENTRAL KANSAS. THUNDERSTORMS HAVE
RECENTLY FORMED THIS AFTERNOON ACROSS NORTH-CENTRAL OKLAHOMA...IN
RESPONSE TO MAXIMIZED CONVERGENCE/LIFT AT DRYLINE/OUTFLOW BOUNDARY
INTERSECTION.

LOW CONFIDENCE THUNDERSTORM FORECAST FOR LATE THIS AFTERNOON THROUGH
SUNDAY NIGHT...WITH INCREASING CONFIDENCE FOR MONDAY-TUESDAY. MOST
OF FORECAST AREA EAST OF OLD OUTFLOW/DRYLINE IS QUITE CAPPED DUE TO
PERSISTENT LOW CLOUDS AND MARGINAL MID-LEVEL LAPSE RATES. FARTHER
WEST...THERE IS A NARROW ZONE OF INSTABILITY BETWEEN THE DRYLINE AND
OLD OUTFLOW. SCATTERED CUMULUS HAVE BEEN ATTEMPTING TO FORM ALONG
THE DRYLINE OVER THE PAST FEW HOURS...BUT HAVE HAD A TOUGH TIME
CONGEALING LIKELY DUE TO SHALLOW NATURE OF MOISTURE. SO FOR LATE
THIS AFTERNOON/EVENING...THINKING BEST CHANCES FOR STORMS WILL BE
ACROSS SOUTHERN PORTIONS OF HARPER AND SUMNER COUNTIES...CLOSEST TO
BEST INSTABILITY AND DRYLINE/OUTFLOW INTERSECTION. ALTHOUGH...CANNOT
RULE OUT AN ISOLATED STORM OR TWO FIRING ALONG THE
DRYLINE...ALTHOUGH AM THINKING MOISTURE MAY BE A BIT TOO SHALLOW FOR
ANYTHING TO FIRE THERE. NEVERTHELESS...IF A STORM CAN GO...GIVEN
MODEST INSTABILITY AND AMPLE DEEP LAYER SHEAR...DISCRETE SUPERCELLS
WILL BE THE PRIMARY MODE...CAPABLE OF LARGE HAIL AND DAMAGING WINDS.
TORNADO THREAT THIS AFTERNOON WILL LIKELY BE TIED TO OUTFLOW/DRYLINE
INTERSECTION. HOWEVER...STRENGTHENING LOW-LEVEL JET AND BACKING
SURFACE FLOW THIS EVENING WILL PROMOTE GREATER LOW-LEVEL SHEAR
VALUES FOR ANY SUPERCELL ACROSS THE AREA...ENHANCING THE TORNADO
THREAT. OVERNIGHT...INCREASING MOISTURE TRANSPORT ATOP OLD OUTFLOW
BOUNDARY MAY SUPPORT SCATTERED CONVECTION TONIGHT ACROSS THE AREA.

THUNDERSTORM CHANCES TOMORROW WILL BE CONTINGENT ON ANY OUTFLOW
BOUNDARIES ACROSS THE AREA FROM POTENTIAL CONVECTION TONIGHT. IF NO
THUNDERSTORMS FIRE TONIGHT...AND THUS NO OUTFLOW
BOUNDARIES...THINKING CONVECTION CHANCES WILL BE NIL UNTIL LATE
AFTERNOON/EVENING OVER CENTRAL KANSAS...WHEN THE MODELS DROP A
PRE-FRONTAL SURFACE TROUGH SOUTH INTO NORTHERN KANSAS. DESPITE LITTLE
MID/UPPER FORCING...STRONG INSTABILITY WOULD PROMOTE STRONG/SEVERE
STORMS.

MODELS ARE IN DECENT AGREEMENT IN SAGGING A FRONTAL BOUNDARY SLOWLY
SOUTH ACROSS THE AREA MONDAY THROUGH TUESDAY. TOUGH TO PINPOINT THE
EXACT PLACEMENT OF THE BOUNDARY...AS A BIG COMPLEX OF THUNDERSTORMS
WOULD TEND TO SURGE THE FRONT FARTHER SOUTH THAN WHAT THE MODELS ARE
CURRENTLY PROJECTING. HOWEVER...CURRENT DATA WOULD SUGGEST BEST
CHANCES FOR STORMS MONDAY AFTERNOON AND MONDAY NIGHT...AS FRONTAL
BOUNDARY INTERACTS WITH MOIST/UNSTABLE AIRMASS IN PLACE. ORIENTATION
OF LOW-LEVEL JET AND MID/UPPER FLOW WOULD SUGGEST SLOW MOVING STORMS
WITH VERY HEAVY RAINFALL. STRONG/SEVERE STORMS WILL ALSO BE
POSSIBLE...BUT TORNADO THREAT APPEARS LOW AT THIS TIME.

QUITE THE COOL DOWN EXPECTED FOR TUESDAY BEHIND THE FRONT...WITH A
GRADUAL WARM UP EXPECTED INTO MID/LATE WEEK.

KLEINSASSER

AVIATION...
18Z TAFS...CURRENT BATCH OF WIDELY SCATTERED CONVECTION CONTINUES
TO WANE ACROSS SOUTH CENTRAL KS WITH REMNANT STRATO CU STILL
AROUND. SOME OF THIS STRATO CU COULD PRODUCE SOME BROKEN MVFR
CEILINGS NEAR KICT/KHUT AND KSLN...BUT EXPECT THIS CEILING TO BE
SHORT LIVED AS THE AFTERNOON HEATING CONTINUES.

NEXT CONCERN WILL BE ISOLATED CONVECTION CHANCES IN CENTRAL AND
SOUTH CENTRAL KS AS TSRA DEVELOP. COULD SEE THIS CONVECTION AFFECT
THE KRSL/KSLN/KHUT AND KICT TAF SITE AFTER 22Z AND INTO THE EVENING
HOURS THROUGH 06Z/SUN.  WILL ONLY GO WITH VCTS FOR NOW...AS
EXPECTING THE CONVECTION TO BE ISOLATED TO WIDELY SCATTERED IN
NATURE. IF ANY TSRA COULD MOVE OVER A TAF SITE..THEN SOME MVFR
CEILINGS AND VISIBILITIES WILL BE POSSIBLE.

KETCHAM

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    68  91  68  91 /  40  20  30  30
HUTCHINSON      67  92  67  91 /  30  30  30  30
NEWTON          68  91  68  89 /  30  20  30  30
ELDORADO        69  90  68  89 /  40  20  30  30
WINFIELD-KWLD   69  90  68  90 /  50  20  30  30
RUSSELL         63  92  65  88 /  20  30  30  40
GREAT BEND      64  92  65  90 /  20  30  30  40
SALINA          66  92  67  88 /  30  30  30  40
MCPHERSON       67  92  67  89 /  30  30  30  40
COFFEYVILLE     70  89  70  88 /  40  20  30  30
CHANUTE         69  89  69  88 /  30  20  30  30
IOLA            69  89  69  88 /  30  20  30  30
PARSONS-KPPF    69  89  69  88 /  30  20  30  30

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, May 24, 3:43 PM CST, 6 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
443 PM CDT SAT MAY 24 2008

KSZ032-033-047>053-067>072-082-083-091>096-098>100-252145-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
443 PM CDT SAT MAY 24 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH THE
EVENING HOURS GENERALLY WEST OF INTERSTATE 135...ALONG AND EAST OF
A DRYLINE. IF A STORM OR TWO IS ABLE TO DEVELOP...AMPLE
INSTABILITY AND WIND SHEAR WILL PROMOTE LARGE HAIL...DAMAGING
WINDS AND ISOLATED TORNADOES. THE OVERALL SEVERE THREAT SHOULD
WANE BY MIDNIGHT...ALTHOUGH SCATTERED STRONG TO MARGINALLY SEVERE
STORMS MAY REDEVELOP ACROSS THE AREA THROUGH THE OVERNIGHT HOURS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE ACTIVE WEATHER PATTERN LOOKS TO CONTINUE FROM SUNDAY THROUGH
TUESDAY...AS RICH GULF MOISTURE REMAINS OVER THE AREA. ANY STORM
THAT DEVELOPS OVER THIS TIME PERIOD WILL HAVE A CHANCE TO BECOME
STRONG TO SEVERE. THE GREATEST THREAT FOR SEVERE WEATHER ON
SUNDAY WILL BE CONFINED GENERALLY TO CENTRAL KANSAS...WHILE THE
THREAT FROM MONDAY THROUGH TUESDAY WILL GRADUALLY SHIFT SOUTH
ACROSS THE AREA. ADDITIONALLY...LOCALLY HEAVY RAINFALL AND
LOCALIZED FLOODING WILL BE A THREAT...ESPECIALLY SUNDAY NIGHT
THROUGH TUESDAY MORNING.

WITH THE ACTIVE SEVERE WEATHER EXPECTED THROUGH THIS HOLIDAY
WEEKEND...IT IS ADVISED TO CHECK ADDITIONAL OUTLOOKS AS WE
CONTINUE TO REFINE THE SEVERE WEATHER THREAT AREAS. ALSO...STAY
TUNED FOR ANY WATCHES AND WARNINGS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH THE EVENING HOURS ACROSS
CENTRAL AND SOUTH CENTRAL KANSAS...GENERALLY WEST OF INTERSTATE
135. SPOTTER ACTIVATION MAY AGAIN BE NEEDED LATE SUNDAY AFTERNOON
AND EVENING ACROSS CENTRAL KANSAS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

MBS/PJH/BDK/ADK

In the hours before

Special weather statement, May 24, 8:46 PM CST, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
946 PM CDT SAT MAY 24 2008

KSZ091-250315-
HARPER-
946 PM CDT SAT MAY 24 2008

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR HARPER COUNTY...

AT 942 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR MANCHESTER...OR 7 MILES SOUTH OF
ANTHONY...AND MOVING NORTHEAST AT 39 MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

BOWMAN
Special weather statement, May 24, 9:06 PM CST, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1006 PM CDT SAT MAY 24 2008

KSZ091-250330-
HARPER-
1006 PM CDT SAT MAY 24 2008

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR HARPER COUNTY...

AT 1004 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR MANCHESTER...OR 12 MILES SOUTH OF
ANTHONY...AND MOVING NORTHEAST AT 27 MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

BOWMAN
Local storm report, May 24, 10:11 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1111 PM CDT SAT MAY 24 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1111 PM     HAIL             3 S ANTHONY             37.11N 98.02W
05/24/2008  E0.50 INCH       HARPER             KS   TRAINED SPOTTER

&&

CWH

The radar

The Vance AFB radar (KVNX), 51 km away, was scanning. The volume nearest the first event began at 04:32 UTC.

Open the radar archive at this moment

Event by event

22 hail, 2 thunderstorm wind. Local standard time, as filed.

Hail, Harper

When
May 24, 10:32 PM CST to 10:37 PM CST
Where
Harper County, 3.08 mi ESE of Hinton Station
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
37.150, -97.880

Hail, Kingman

When
May 24, 11:51 PM CST
Where
Kingman County, 0.69 mi N of Norwich
Measured
1.25 in hail
Reported by
Law Enforcement
Coordinates
37.460, -97.850

Hail, Kingman

When
May 24, 11:54 PM CST
Where
Kingman County, 0.69 mi N of Norwich
Measured
1 in hail
Reported by
Fire Department/Rescue
Coordinates
37.460, -97.850

Hail, Sedgwick

When
May 25, 12:08 AM CST to 12:13 AM CST
Where
Sedgwick County, 2.19 mi W of Anness
Measured
1 in hail
Reported by
Storm Chaser
Coordinates
37.480, -97.770

Nickel to quarter size hail occurred.

Hail, Sedgwick

When
May 25, 12:26 AM CST to 12:31 AM CST
Where
Sedgwick County, 0.55 mi E of Viola
Measured
1 in hail
Reported by
Storm Chaser
Coordinates
37.480, -97.640

One-inch hail completely covered the ground.

Hail, Sedgwick

When
May 25, 12:43 AM CST to 12:48 AM CST
Where
Sedgwick County, 3.56 mi WNW of Clonmel
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
37.590, -97.610

Hail, Sedgwick

When
May 25, 12:44 AM CST to 12:49 AM CST
Where
Sedgwick County, 2.76 mi N of Clonmel
Measured
1 in hail
Reported by
Broadcast Media
Coordinates
37.610, -97.550

The hail was reported by a KFDI Radio storm spotter.

Hail, Sedgwick

When
May 25, 12:58 AM CST to 1:03 AM CST
Where
Sedgwick County, 2.74 mi W of Bayneville Station
Measured
0.75 in hail
Reported by
Storm Chaser
Coordinates
37.550, -97.500

Hail, Sedgwick

When
May 25, 1:02 AM CST to 1:07 AM CST
Where
Sedgwick County, 0.88 mi NW of Callahan
Measured
0.75 in hail
Reported by
Broadcast Media
Coordinates
37.690, -97.460

The hail was reported by KAKE television.

Hail, Sedgwick

When
May 25, 1:14 AM CST to 1:19 AM CST
Where
Sedgwick County, 2.76 mi S of Garden Plain
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
37.630, -97.680

Hail, Sedgwick

When
May 25, 1:32 AM CST to 1:37 AM CST
Where
Sedgwick County, 0.88 mi SW of Wichita
Measured
0.75 in hail
Reported by
Broadcast Media
Coordinates
37.690, -97.340

The hail was reported by KSNW television.

Hail, Sedgwick

When
May 25, 1:33 AM CST to 1:38 AM CST
Where
Sedgwick County, 2.82 mi WSW of Wichita
Measured
0.75 in hail
Reported by
Broadcast Media
Coordinates
37.690, -97.380

The hail was reported by KAKE television.

Hail, Sedgwick

When
May 25, 1:34 AM CST to 1:39 AM CST
Where
Sedgwick County, 0.88 mi NW of Callahan
Measured
0.75 in hail
Reported by
Storm Chaser
Coordinates
37.690, -97.460

Hail, Sedgwick

When
May 25, 1:40 AM CST
Where
Sedgwick County, 2.82 mi WSW of Wichita
Measured
1 in hail
Reported by
Broadcast Media
Coordinates
37.690, -97.380

The hail was reported by KAKE television.

Hail, Sedgwick

When
May 25, 1:43 AM CST
Where
Sedgwick County, 0.88 mi SW of Wichita
Measured
1 in hail
Reported by
Broadcast Media
Coordinates
37.690, -97.340

The hail was reported by KSNW television.

Hail, Sedgwick

When
May 25, 1:44 AM CST
Where
Sedgwick County, 2.14 mi SE of Wichita Riverside Ar
Measured
1.25 in hail
Reported by
Trained Spotter
Coordinates
37.730, -97.370

Thunderstorm Wind, Sedgwick

When
May 25, 1:44 AM CST
Where
Sedgwick County, Riverview
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
37.780, -97.370

One-half inch hail occurred with the wind.

Hail, Sedgwick

When
May 25, 1:46 AM CST
Where
Sedgwick County, 0.88 mi SW of Wichita
Measured
0.88 in hail
Reported by
Broadcast Media
Coordinates
37.690, -97.340

The hail was reported by KSNW television.

Hail, Sedgwick

When
May 25, 2:04 AM CST
Where
Sedgwick County, 0.88 mi SW of Wichita
Measured
0.88 in hail
Reported by
Broadcast Media
Coordinates
37.690, -97.340

The hail was reported by KSNW television.

Hail, Sedgwick

When
May 25, 4:27 AM CST
Where
Sedgwick County, 2.07 mi N of Derby Hamilton Arpt
Measured
0.75 in hail
Reported by
Amateur Radio
Coordinates
37.600, -97.230

Hail, Butler

When
May 25, 4:49 AM CST to 4:54 AM CST
Where
Butler County, 2.14 mi NNE of Augusta
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
37.710, -96.970

Thunderstorm Wind, Butler

When
May 25, 5:05 AM CST to 5:10 AM CST
Where
Butler County, 0.88 mi SE of De Graff
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
37.970, -96.860

A shed received relatively minor damage.

Hail, Butler

When
May 25, 5:08 AM CST
Where
Butler County, 0.55 mi E of El Dorado
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
37.820, -96.860

Hail, Butler

When
May 25, 5:10 AM CST
Where
Butler County, 1.29 mi ESE of El Dorado
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
37.810, -96.850

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Kansas in 2008Every state in 2008This day in weather historyWarnings in Kansas, May 2008

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 102519, 102517, 102514, 102448, 102449, 102452, 102454, 102455, 102461, 102476, 102487, 102490, 102492, 102493, 102494, 102496, 102500, 102497, 102498, 102499, 102531, 102526, 102529, 102527.